# SDR AALA201905019025

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 35,018 hours, 13,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BROKEN AT SEAT ROW 20ABC. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
